Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 182, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Jun 12, 2012, 1:02 AM CDT for Delta County, Hopkins County, Lamar County, Texas. It was in force for 58 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 12, 2012, 1:02 AM CDT (06:02 UTC)
- Expired
- Jun 12, 2012, 2:00 AM CDT
- In force
- 58 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
Counties Delta County, TX, Hopkins County, TX, Lamar County, TX
The radar
The Western Arkansas radar (KSRX), 205 km from the middle of the area, began a volume at 06:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 12, 1:44 AM CDT | TSTM WND GST 60 | Cooper, TX | DEPUTY ESTIMATED 60 MPH IN COOPER |
| Jun 12, 1:46 AM CDT | TSTM WND DMG | Cooper, TX | SMALL TREES WERE KNOCKED DOWN ACROSS THE COUNTY |
| Jun 12, 1:50 AM CDT | TSTM WND DMG | 1 W Sulphur Bluff, TX | NUMEROUS TREES BLOWN DOWN BY ESTIMATED 65 MPH WINDS NEAR FM71 AND FM69 |
| Jun 12, 1:55 AM CDT | TSTM WND DMG | Paris, TX | TREES DOWN IN PARIS. PARIS AWOS REPORTED 45 MPH GUSTS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 42 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 11, 11:52 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 6.0 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3358 J/kg
- Mixed-layer CIN
- -179 J/kg
- Mixed-layer LCL
- 1743 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 73 m²/s²
- 0-3 km storm-relative helicity
- 92 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.5
The text
As transmitted, in the capitals the NWS used until 2016.
479
WUUS54 KFWD 120602
SVRFWD
TXC119-223-277-120700-
/O.NEW.KFWD.SV.W.0182.120612T0602Z-120612T0700Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
102 AM CDT TUE JUN 12 2012
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
DELTA COUNTY IN NORTHEAST TEXAS...
HOPKINS COUNTY IN NORTHEAST TEXAS...
LAMAR COUNTY IN NORTHEAST TEXAS...
* UNTIL 200 AM CDT
* AT 101 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 65 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 40 MILES NORTHWEST OF COOPER TO
7 MILES NORTHWEST OF CUMBY...MOVING SOUTHEAST AT 35 MPH. THE
STRONGEST PART OF THIS LINE OF STORMS WAS LOCATED BETWEEN WOLFE
CITY AND COMMERCE...MOVING SOUTHEAST...HOWEVER STRONG WINDS WERE
ALSO OCCURRING OUTSIDE THE HEAVY RAIN AREA.
* SEVERE THUNDERSTORMS WILL BE NEAR...
SULPHUR SPRINGS AROUND 140 AM...
PARIS AROUND 150 AM...
COOPER AND COMO AROUND 155 AM...
COOPER LAKE PARK SOUTH SULPHUR AND COOPER LAKE PARK DOCTORS CREEK
AROUND 200 AM...
THIS WILL IMPACT I-30 BETWEEN MILE MARKERS 97 AND 128.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.
HEAVY RAINS MAY FLOOD LOW LYING AREAS SUCH AS STREETS...DITCHES AND
UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY
MAY BE WASHED OUT.
&&
LAT...LON 3393 9555 3389 9554 3390 9551 3388 9549
3387 9542 3388 9530 3297 9530 3299 9586
3382 9586 3387 9581 3385 9577 3388 9577
3393 9559
TIME...MOT...LOC 0601Z 305DEG 32KT 3367 9621 3319 9585
$$
82/JLD3 follow-up statements
386
WWUS54 KFWD 120635
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
135 AM CDT TUE JUN 12 2012
TXC119-223-277-120700-
/O.CON.KFWD.SV.W.0182.000000T0000Z-120612T0700Z/
DELTA TX-HOPKINS TX-LAMAR TX-
135 AM CDT TUE JUN 12 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM CDT
FOR LAMAR...HOPKINS...AND DELTA COUNTIES...
AT 134 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 65 MPH. THE STRONGEST CELL WAS LOCATED
6 MILES SOUTHWEST OF COOPER...MOVING EAST AT 25 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
COOPER AROUND 145 AM CDT...
SULPHUR SPRINGS AROUND 155 AM CDT...
PARIS AROUND 200 AM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY...FOR
RELAY TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN FORT WORTH.
&&
LAT...LON 3393 9555 3389 9554 3390 9551 3388 9549
3387 9542 3388 9530 3297 9530 3299 9586
3382 9586 3387 9581 3385 9577 3388 9577
3393 9559
TIME...MOT...LOC 0634Z 275DEG 23KT 3333 9576
$$
25722
WWUS54 KFWD 120651
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
151 AM CDT TUE JUN 12 2012
TXC119-223-277-120700-
/O.CON.KFWD.SV.W.0182.000000T0000Z-120612T0700Z/
DELTA TX-HOPKINS TX-LAMAR TX-
151 AM CDT TUE JUN 12 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM CDT
FOR LAMAR...HOPKINS AND DELTA COUNTIES...
AT 151 AM CDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 9 MILES
SOUTHEAST OF ROXTON TO 7 MILES SOUTH OF TIRA TO 9 MILES SOUTHWEST OF
COMO...MOVING EAST AT 25 MPH.
THIS WILL IMPACT I-30 BETWEEN MILE MARKERS 97 AND 128.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.
&&
LAT...LON 3297 9530 3299 9586 3382 9586 3382 9530
TIME...MOT...LOC 0651Z 275DEG 23KT 3349 9555 3323 9548
3298 9556
$$
82/JLD745
WWUS54 KFWD 120706
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
206 AM CDT TUE JUN 12 2012
TXC119-223-277-120715-
/O.EXP.KFWD.SV.W.0182.000000T0000Z-120612T0700Z/
DELTA TX-HOPKINS TX-LAMAR TX-
206 AM CDT TUE JUN 12 2012
...THE SEVERE THUNDERSTORM WARNING FOR LAMAR AND DELTA COUNTIES
EXPIRED AT 200 AM CDT...
AT 205 AM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING
WEAKENED AND WAS NO LONGER SEVERE.
RADAR INDICATED THAT HEAVY RAIN AND GUSTY WINDS TO 45 MPH WERE STILL
POSSIBLE ACROSS THE AREA.
LAT...LON 3297 9530 3299 9586 3382 9586 3382 9530
TIME...MOT...LOC 0651Z 275DEG 23KT 3349 9555 3323 9548
3298 9556
$$
82/JLDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 11:56 PM CDT, 1 hour 6 minutes earlier.
Area forecast discussion, Jun 11, 11:56 PM CDT, 1 hour 6 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 1156 PM CDT MON JUN 11 2012 .AVIATION... CONCERNS...THUNDER AND MVFR CIGS. SCATTERED THUNDERSTORMS CONTINUE TO AFFECT PARTS OF NORTH TEXAS AND A COMPLEX OF THUNDERSTORMS IS TAKING SHAPE NEAR THE RED RIVER. WHILE A FEW WEAK THUNDERSTORMS WILL REMAIN AROUND THE DFW TAF SITES THROUGH 2 AM CDT...THE COMPLEX OF STORMS TO THE NORTH IS EXPECTED TO MOVE EAST AND SOUTHEAST BUT REMAIN AWAY FROM THE DFW TERMINALS. HOWEVER...IF A STRONG OUTFLOW BOUNDARY FORMS OFF THIS COMPLEX OF STORMS...IT IS POSSIBLE NEW CONVECTION COULD DEVELOP ON THIS BOUNDARY AND AFFECT THE DFW TERMINALS. OTHERWISE...ADDITIONAL THUNDERSTORMS ARE POSSIBLE AGAIN ON TUESDAY AFTERNOON AND EVENING BUT WILL NOT MENTION THUNDER IN THE TAFS AT THIS TIME UNTIL WE GET A BETTER HANDLE ON WHERE THE BOUNDARIES ARE TOMORROW AFTERNOON. MVFR CIGS WILL MOVE INTO KACT AROUND 09Z TONIGHT BUT WILL LIKELY STAY OUT OF THE DFW METROPLEX. WILL TEMPO MVFR CIGS AT DFW FROM 10-13Z IN CASE A LITTLE BIT OF THE STRATUS MAKES IT INTO THE DFW TERMINALS. WINDS WILL BE RATHER ERRATIC THROUGH THE NIGHT BUT SHOULD PREVAIL GENERALLY EAST TO SOUTHEAST TOMORROW. 82/JLD && .PREV DISCUSSION... /ISSUED 300 PM CDT MON JUN 11 2012/ THE COLD FRONT CURRENTLY EXTENDS FROM NEAR MCALESTER OKLAHOMA TO HOBBS NEW MEXICO AND HAS ALREADY ENTERED NORTHWESTERN YOUNG COUNTY. WE STILL FEEL THAT LATE AFTERNOON AND EVENING CONVECTION WILL FAVOR AREAS ALONG AND AHEAD OF THE COLD FRONT...ESPECIALLY FROM EAST OKLAHOMA TO THE TEXAS HILL COUNTRY. WITH SUCH AN UNSTABLE AIR MASS IN PLACE OVER NORTH TEXAS...THUNDERSTORM DEVELOPMENT WILL BE RAPID WITH LARGE HAIL POSSIBLY RESULTING WITHIN 30 MINUTES AFTER THE FIRST ECHOES APPEAR. EXPECT DEVELOPMENT TO BEGIN IN OKLAHOMA AND OVER THE TEXAS HILL COUNTRY WHERE INHIBITION IS THE LEAST AND BUILD ALONG THE COLD FRONT INTO OUR NORTH AND WEST COUNTIES THIS EVENING THEN OVER THE NORTHWEST THIRD BY MIDNIGHT AND NORTHEAST LATE TONIGHT. SPC/S SLIGHT RISK OVER THE NORTHWEST TWO- THIRDS OF NORTH TEXAS IS WARRANTED. ISOLATED DISCRETE CELLS WILL HAVE TO BE WATCHED CLOSELY FOR MESO CYCLONE DEVELOPMENT 23-03Z AND VERY LARGE HAIL POTENTIAL THROUGH 04Z. WITH THE FRONT REMAINING IN THE AREA ON TUESDAY...WE HAVE THE POTENTIAL FOR MORE SCATTERED AFTERNOON AND EVENING STRONG TO SEVERE CONVECTION. ALSO...WE EXPECT AN MCS TO DEVELOP UPSTREAM THAT PROPAGATES ACROSS NORTH TEXAS TUESDAY NIGHT INTO WEDNESDAY MORNING. AS STARTED BY THE PREVIOUS SHIFT...THIS IS HIGHLY DEPENDENT ON HOW OVER WORKED THE ATMOSPHERE BECOMES TONIGHT. ONCE AGAIN SEVERE THUNDERSTORMS WILL BE POSSIBLE TUESDAY AFTERNOON THROUGH NIGHT IF THE ATMOSPHERE REMAINS UNSTABLE AND PRIMED. TEMPERATURES DURING THIS FORECAST WILL BE SEVERAL DEGREES COOLER THAN THOSE OF TODAY. EXPECT CLOUD COVERAGE AND STORM ACTIVITY TO RESULT IN HIGHS 88-92 ALONG AND NORTH OF I-20...AND IN THE MID 90S TO THE SOUTH TUESDAY AND WEDNESDAY. HIGH TEMPS WILL REMAIN IN THE UPPER 80S TO MID 90S THURSDAY THROUGH MONDAY AS WINDS BECOME MORE SOUTHEASTERLY. OVERNIGHT LOWS WILL REMAIN ELEVATED DUE TO DEWPOINTS IN THE UPPER 60S TO LOWER 70S LINGER OVER THE REGION THIS WEEK. 75 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 77 92 76 90 74 / 30 30 40 30 10 WACO, TX 76 93 74 91 73 / 20 20 30 20 10 PARIS, TX 74 90 71 87 69 / 50 30 30 30 20 DENTON, TX 75 91 72 89 71 / 40 30 40 30 10 MCKINNEY, TX 73 90 74 89 70 / 40 30 40 30 20 DALLAS, TX 77 92 77 90 74 / 30 30 40 30 10 TERRELL, TX 76 91 74 88 72 / 40 30 30 30 20 CORSICANA, TX 77 93 74 91 72 / 20 20 30 20 10 TEMPLE, TX 76 95 73 92 72 / 20 20 20 20 10 MINERAL WELLS, TX 72 91 72 90 70 / 40 20 40 20 10 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 82/58
Hazardous weather outlook, Jun 11, 7:58 PM CDT, 5 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 758 PM CDT MON JUN 11 2012 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-121200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 758 PM CDT MON JUN 11 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TONIGHT. THERE IS A CHANCE FOR THUNDERSTORMS TONIGHT ACROSS NORTH TEXAS. THE THUNDERSTORMS THIS EVENING WILL BE CONFINED ALONG AND WEST OF A LINE FROM LAMPASAS TO WAXAHACHIE TO CANTON. SOME OF THIS STORMS COULD BE SEVERE PRODUCING LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH TEXAS TUESDAY THROUGH WEDNESDAY AFTERNOON. STRONG TO SEVERE STORMS CONTAINING LARGE HAIL AND DAMAGING WINDS WILL REMAIN POSSIBLE...ESPECIALLY DURING THE AFTERNOON AND EVENING HOURS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE THIS EVENING...MAINLY WEST OF INTERSTATE 35 WHERE THE SEVERE WEATHER RISK IS EXPECTED TO BE THE GREATEST.
In the hours before
Special weather statement, Jun 12, 12:02 AM CDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1202 AM CDT TUE JUN 12 2012
TXZ093-120530-
GRAYSON TX-
1202 AM CDT TUE JUN 12 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
GRAYSON COUNTY
AT 1202 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES WEST OF
DENISON TO 15 MILES SOUTHWEST OF SHERMAN...MOVING EAST AT 20 MPH.
CITIES IN THE PATH OF THESE STORMS INCLUDE BELLS...COLLINSVILLE...
DENISON...DORCHESTER...GUNTER...HOWE...KNOLLWOOD...POTTSBORO...
SHERMAN...TOM BEAN...VAN ALSTYNE...WHITESBORO...WHITEWRIGHT AND
EISENHOWER STATE PARK.
VERY HEAVY RAIN AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THESE
STORMS.
LAT...LON 3385 9677 3383 9676 3385 9669 3385 9660
3383 9657 3382 9652 3378 9650 3379 9642
3373 9637 3340 9639 3340 9680 3342 9694
3386 9694
TIME...MOT...LOC 0502Z 270DEG 16KT 3375 9670 3345 9677
85/NHLocal storm report, Jun 12, 12:11 AM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1211 AM CDT TUE JUN 12 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1156 PM TSTM WND DMG WHITESBORO 33.65N 96.92W
06/11/2012 GRAYSON TX EMERGENCY MNGR
TOP OF A LIVING TREE FELL INTO A WEST FACING WINDOW OF A
RESIDENCE. DETACHED PORTION OF TREE WAS 10 INCHES IN
DIAMETER. MOST LIKELY FROM WINDS.Special weather statement, Jun 12, 12:14 AM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1214 AM CDT TUE JUN 12 2012
TXZ103-104-118-119-120600-
DALLAS TX-DENTON TX-TARRANT TX-COLLIN TX-
1214 AM CDT TUE JUN 12 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
COLLIN COUNTY
DALLAS COUNTY
DENTON COUNTY
TARRANT COUNTY
AT 1214 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG WINDS ACROSS THE AREA AS THUNDERSTORMS CONTINUE TO WEAKEN. AS
THESE STORMS DISSIPATE...WINDS MAY GUST UP TO 40 MPH.
LAT...LON 3340 9683 3340 9639 3334 9638 3335 9629
3298 9630 3298 9652 3256 9652 3258 9755
3298 9755 3299 9754 3299 9740 3341 9738
3342 9685
TIME...MOT...LOC 0514Z 288DEG 12KT 3288 9702
85/NHSpecial weather statement, Jun 12, 12:15 AM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1215 AM CDT TUE JUN 12 2012
TXZ094-120615-
FANNIN TX-
1215 AM CDT TUE JUN 12 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
FANNIN COUNTY
AT 1215 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 8 MILES NORTHEAST OF DENISON...MOVING EAST AT 10
MPH...MOVING INTO FANNIN COUNTY.
CITIES IN THE PATH OF THIS STORM INCLUDE BAILEY...BONHAM...DODD
CITY...ECTOR...HONEY GROVE...LEONARD...SAVOY AND BONHAM STATE PARK.
FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM.
LAT...LON 3386 9587 3384 9584 3382 9586 3341 9586
3334 9637 3372 9638 3370 9636 3370 9632
3377 9629 3376 9619 3384 9615 3385 9601
3387 9600 3387 9595 3389 9593
TIME...MOT...LOC 0515Z 273DEG 9KT 3386 9649
82/JLDSpecial weather statement, Jun 12, 12:31 AM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1231 AM CDT TUE JUN 12 2012
TXZ093-120600-
GRAYSON TX-
1231 AM CDT TUE JUN 12 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
EASTERN GRAYSON COUNTY
AT 1231 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 10 MILES EAST OF DENISON...MOVING EAST AT 25 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE BELLS...DENISON...TOM
BEAN...WHITEWRIGHT AND EISENHOWER STATE PARK.
FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 55 MPH CAN BE EXPECTED FROM THIS STORM.
LAT...LON 3388 9658 3384 9661 3383 9657 3382 9652
3378 9650 3379 9642 3372 9638 3349 9638
3349 9660 3390 9662
TIME...MOT...LOC 0531Z 255DEG 22KT 3372 9639
82/JLDLocal storm report, Jun 12, 12:52 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1252 AM CDT TUE JUN 12 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1247 AM HAIL 4 SE BAILEY 33.39N 96.12W
06/12/2012 E1.00 INCH FANNIN TX AMATEUR RADIO
BETWEEN WOLFE CITY AND BAILEY ON HIGHWAY 11The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 7:24 PM CDT | Severe Thunderstorm Warning | FWD | Young | 96 min |
| Jun 11, 8:28 PM CDT | Severe Thunderstorm Warning | FWD | Jack | 77 min |
| Jun 11, 8:32 PM CDT | Special Weather Statement | FWD | Mills | 28 min |
| Jun 11, 8:56 PM CDT | Severe Thunderstorm Warning | FWD | Young | 30 min |
| Jun 11, 9:14 PM CDT | Severe Thunderstorm Warning | FWD | Montague | 32 min |
| Jun 11, 9:55 PM CDT | Severe Thunderstorm Warning | FWD | Cooke | 65 min |
| Jun 11, 9:59 PM CDT | Special Weather Statement | FWD | Parker, Wise | 31 min |
| Jun 11, 10:26 PM CDT | Special Weather Statement | FWD | Wise | 34 min |
| Jun 11, 10:41 PM CDT | Special Weather Statement | FWD | Montague | 34 min |
| Jun 11, 10:54 PM CDT | Special Weather Statement | FWD | Denton, Parker, Tarrant, Wise | 21 min |
| Jun 11, 10:56 PM CDT | Severe Thunderstorm Warning | FWD | Cooke | 49 min |
| Jun 11, 11:07 PM CDT | Special Weather Statement | FWD | Denton, Parker, Tarrant, Wise | 23 min |
| Jun 11, 11:24 PM CDT | Special Weather Statement | FWD | Collin, Dallas, Denton, Parker, Tarrant, Wise | 51 min |
| Jun 11, 11:33 PM CDT | Special Weather Statement | FWD | Grayson | 27 min |
| Jun 12, 12:02 AM CDT | Special Weather Statement | FWD | Grayson | 28 min |
| Jun 12, 12:14 AM CDT | Special Weather Statement | FWD | Collin, Dallas, Denton, Tarrant | 46 min |
| Jun 12, 12:15 AM CDT | Special Weather Statement | FWD | Fannin | 60 min |
| Jun 12, 12:31 AM CDT | Special Weather Statement | FWD | Grayson | 29 min |
| Jun 12, 12:44 AM CDT | Severe Thunderstorm Warning | FWD | Fannin, Hunt | 46 min |
| Jun 12, 1:05 AM CDT | Special Weather Statement | FWD | Collin | 25 min |
| Jun 12, 2:01 AM CDT | Severe Thunderstorm Warning | FWD | Hopkins | 44 min |
| Jun 12, 2:18 AM CDT | Special Weather Statement | FWD | Van Zandt | 27 min |
| Jun 12, 10:42 AM CDT | Special Weather Statement | FWD | Young | 33 min |
| Jun 12, 11:21 AM CDT | Special Weather Statement | FWD | Stephens | 54 min |
| Jun 12, 11:27 AM CDT | Special Weather Statement | FWD | Young | 33 min |
| Jun 12, 11:33 AM CDT | Special Weather Statement | FWD | Eastland | 27 min |
| Jun 12, 11:50 AM CDT | Special Weather Statement | FWD | Stephens | 25 min |
| Jun 12, 11:55 AM CDT | Severe Thunderstorm Warning | FWD | Eastland, Stephens | 80 min |
| Jun 12, 12:34 PM CDT | Tornado Warning | FWD | Eastland | 41 min |
| Jun 12, 12:52 PM CDT | Severe Thunderstorm Warning | FWD | Erath, Hood, Palo Pinto, Parker | 53 min |
| Jun 12, 1:12 PM CDT | Areal Flood Advisory | FWD | Eastland | 2 hr |
| Jun 12, 1:12 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Eastland | 63 min |
| Jun 12, 2:11 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Hamilton, Mills | 64 min |
| Jun 12, 2:30 PM CDT | Special Weather Statement | FWD | Hood, Johnson, Navarro | 30 min |
| Jun 12, 2:37 PM CDT | Severe Thunderstorm Warning | FWD | Johnson | 53 min |
| Jun 12, 3:08 PM CDT | Severe Thunderstorm Warning | FWD | Ellis, Hill, Navarro | 52 min |
| Jun 12, 3:41 PM CDT | Severe Thunderstorm Warning | FWD | Coryell | 64 min |
| Jun 12, 4:04 PM CDT | Severe Thunderstorm Warning | FWD | Bell | 56 min |
| Jun 12, 4:10 PM CDT | Special Weather Statement | FWD | Leon | 35 min |
| Jun 12, 4:11 PM CDT | Special Weather Statement | FWD | Navarro | 34 min |
| Jun 12, 4:12 PM CDT | Special Weather Statement | FWD | Leon | 33 min |
| Jun 12, 4:31 PM CDT | Special Weather Statement | FWD | Madison | 29 min |
| Jun 12, 4:43 PM CDT | Severe Thunderstorm Warning | FWD | Milam | 77 min |
| Jun 12, 5:13 PM CDT | Areal Flood Advisory | FWD | Anderson, Freestone, Leon | 92 min |
| Jun 12, 5:24 PM CDT | Special Weather Statement | FWD | Anderson, Leon, Robertson | 21 min |
| Jun 12, 5:46 PM CDT | Areal Flood Advisory | FWD | Milam, Robertson | 89 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.